# SDR ASAA2017073121509

- Difficulty date: July 31, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 27,677 hours, 8,258 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKED UP,  NOT DISPLAYED ON MCDU MENU PAGE, ENROUTE.  ACFT GROUNDED. RESET IAW QRH, WORKS NORMALLY.
